MathSciNet Relay Station
MathSciNet bibliographic data
MR2450335 06A07 (05A05 05B35 14N15)
Oh, Suho; Postnikov, Alexander; Yoo, Hwanchul Bruhat order, smooth Schubert varieties, and hyperplane arrangements. J. Combin. Theory Ser. A 115 (2008), no. 7, 1156–1166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement